CSpace
关于两类特殊图的色多项式唯一性
董峰明
1991
Source Publication数学学报
ISSN0583-1431
Volume034Issue:002Pages:242
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48544
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
董峰明. 关于两类特殊图的色多项式唯一性[J]. 数学学报,1991,034(002):242.
APA 董峰明.(1991).关于两类特殊图的色多项式唯一性.数学学报,034(002),242.
MLA 董峰明."关于两类特殊图的色多项式唯一性".数学学报 034.002(1991):242.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[董峰明]'s Articles
Baidu academic
Similar articles in Baidu academic
[董峰明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[董峰明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.